# SDR REXA2016032200523

- Difficulty date: March 22, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME IS CORRODED ON FWD & AFT FACE OF STRINGER 26L - 24R.  REPAIRED FS 295.00 LOWER FRAME SECTION CORROSION IAW GREO 670-53-21-799 & EA CRJ953-04132.
